Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    24,489

Half way through first month!

Knass

267 views

Today is day 15 on Claravis 40mg/daily. So here is my update.

IB: STILL no new breakouts. I've been having the occasional small ones pop up (which are a totally different type of pimple than I've ever had before), but by the time I notice they're there, they're on their way out. Anything that came up during the first week, is nearly gone now. Please, IB, hold off until after my scuba diving trip this weekend!

Peeling/Dry Skin: My face is peeling like crazy, but with the proper combination of moisturizer and hydrating makeup, it's barely noticable throughout the day. I actually used exfoliating gloves this morning...I know, I know...:wub:. But I was super gentle and it actually helped remove most of the dead skin. Initially, just my cheeks and around my mouth were dry, but now it's pretty much all over.

Lips: My lips are DISGUSTING right now and getting worse by the hour. There is this layer of like white skin that's peeling off the top and underneath are something like bright red lesions. The top layer is hanging in places but when I try to remove it, my lips cut and bleed. Top that off with some gooey blistex and I'm feelin' pretty sexy.

Hair: It's amazing to wake up in the morning and not have an oil slick for a hairdo. I really can't believe I'm seeing these effects after 2 weeks. I bought some anti-dandruff shampoo last night and it seems to help. The top of my head is still itchy though.

Oil Production: About 75% reduced. My big acheivement yesterday was going to the grocery store on my way home from work (without having gone home at lunch to wash my face and reapply makeup in preparation for a longer day)! Oil production is less and less every day and it's my favorite part of accutane side effects by far. I finally feel like a normal person and I'm already depressed that it won't be a lasting effect post-accutane. It's crazy wonderful not to have to worry about my oily face all day.

Other side effects: The redness and burning sensation have gone down significantly in the last week. I must be getting used to the medication? Also, it doesn't matter what time of day I take my pill now, I don't get migraines or stomach problems.

Overall: I'm pretty content at the moment. I would compare my face to the good times on antibiotics, minus the oil, plus the peeling (and freakish lips).



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×